Solution of Heawood's empire problem in the plane.
Journal für die reine und angewandte Mathematik, Tome 347 (1984), pp. 146-153
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1984__347_152600,
author = {Gerhard Ringel and Brad Jackson},
title = {Solution of {Heawood's} empire problem in the plane.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {146--153},
year = {1984},
volume = {347},
zbl = {0519.05028},
url = {http://geodesic.mathdoc.fr/item/JRAM_1984__347_152600/}
}
Gerhard Ringel; Brad Jackson. Solution of Heawood's empire problem in the plane.. Journal für die reine und angewandte Mathematik, Tome 347 (1984), pp. 146-153. http://geodesic.mathdoc.fr/item/JRAM_1984__347_152600/